# SDR DALA2018100505903

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 82,911 hours, 37,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 676, L/P 4112793) RT OVER AND BETWEEN OVER WING EXIT SIGN INOP. REMOVED AND REPLACED BATTERY POWER PACK OP'S CHECK GOOD. IN REF TO AMM 33-51-07.
